MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK UNIVERSAL GREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVLOCK UNIVERSAL GREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734734
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from a manufacturer representative (rep) regarding a navigation instrument outside of a procedure.The rep indicated that when the instrument came back from sterilization there was a broken holding/clamping mechanism for the navlock.There was no patient involved with this issue.
 
Additional Manufacturer Narrative
The instrument tracker was returned to the manufacturer for evaluation.Testing found that the side tabs on the instrument had broken off.The tracker was noted to rotate and release instruments without issue and that the tracker returned good geometry and divot error readings with normal tracking.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Follow-up with the manufacturer representative (rep) determined that the navlock was able to verify.

Brand Name
NAVLOCK UNIVERSAL GREEN
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8546568
Report Number1723170-2019-01962
Device Sequence Number373335
Product Code OLO
UDI-Device Identifier00643169101968
UDI-Public00643169101968
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734734
Device Catalogue Number9734734
Device Lot Number161025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer04/25/2019
07/26/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date05/17/2019
08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1